# SDR UIEA2023100600887

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T540320
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT, AT STA 1175, AND BTW S-29R ABD S-30R, SHEAR TIE WITH CRACK.( AFT CARGO COMPARTMENT, AT STA 1175, AND BTW S-29R ABD S-30R, SHEAR TIE WAS REPLACED REF SRM 51-10-02-0G-0 PAR 9 REV 123 15AUG23. )
